| Model Number |
IPN000861 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).The device history review could not be conducted since the lot number was not provided.The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
Event or Problem Description
Suture was being retracted from patient to re-throw and bullet was missing upon extraction.Additional information: the detached dart (bullet) remained inside the patient and could not be retrieved.